# SDR AALA201812139036

- Difficulty date: December 12, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N158AN
- Make and model: Airbus A321-231
- Aircraft serial: 7009
- Aircraft time: 8,940 hours, 3,444 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Defective
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED. LEFT HAND AFT PASSENGER/CREW DOOR HANDLE ASSEMBLY MISSING. REPLACED LEFT HAND AFT PASSENGER/CREW DOOR GRIP HANDLE ASSEMBLY PER AMM 52-10-00. AIRCRAFT OK FOR SERVICE.
